It is currently Fri Aug 18, 2017 6:16 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Thu Apr 12, 2012 6:18 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Wed Apr 04, 2012 2:10 pm
Posts: 40
Hi. I started Subs today, my doc said to take one 8mg a day. If I felt like I needed to I could try another 12 hrs later. But I took it at 11:30am and I feel cravings coming on and I'm getting weak which happens when I'm starting to withdrawal. Would it be ok to take a little price of one now to hold me for the night? Not sure what to do, don't wanna hurt myself


Top
 Profile  
 
 Post subject:
PostPosted: Thu Apr 12, 2012 8:57 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Wed Mar 14, 2012 10:08 am
Posts: 62
hey! how are you feeling now? hopefully a mod will come by with some good advice all i can tell u is what i did. But first ask yourself is it really a craving or just a habit to take something again, other than weakness are u having any other symptoms. i was started at 2 films a day went to 1 due to my anxiety but that didnt cut it so my doc put me back up to 2 day and allowed my anxiety meds and so far that has worked for me. if you feel withdrawls really coming on make sure to call your doc in the morning maybe they can adjust your dose. let me know how you do..


Top
 Profile  
 
 Post subject:
PostPosted: Sat Apr 14, 2012 1:55 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Fri Mar 02, 2012 7:39 pm
Posts: 56
You really should speak to your doctor, as he or she is better suited to answer this than strangers on the Internet. Message boards are good for hearing about others' experiences, but some things you should only ask your doctor about. I was very confused when I started, and I let my doctor know ahead of time that I'd probably be calling with questions, and sure enough, I did.


Top
 Profile  
 
Our Sponsors
 Post subject: Cravings
PostPosted: Sat Apr 14, 2012 2:15 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
RedVelvet,

Did your doctor authorize you to take more than the 8mgs? If so, then I would go ahead and take maybe a half of one. That should stop the cravings. If not, don't do it or you'll run out early and the doctor won't like that as it will look like you are abusing the Suboxone.

You will need to discuss this with your Sub doctor as it seems you need to up your dose a bit. But please keep in mind that even though you have the craving, it won't do any good to use as Suboxone has taken up residence on your receptors and doesn't allow any others access. Meaning you won't feel any other drugs unless you either stop the Sub for several days or take so much you risk death. Please don't do either.

The best part of being on Suboxone is knowing that even if I take some Norco's or Oxy's, I won't feel them. Some here may disagree with that so I can only talk for myself. But why would I take something if it does no good? Try to think in those terms until you see your Dr. again.

Hang in there, a craving won't last all that long anyway.

Rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group